| Model Number |
2076-5040 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient's dob or age at time of event, gender, and weight are unknown.This information was not available from the facility.During inflation, the balloon ruptured below rbp.No patient injury, this mdr is being reported conservatively.Patient information regarding relevant tests/laboratory data or medical history are unknown.This information was not available from the facility.Report source foreign: (b)(6).The angiosculpt device was infectious and discarded by the facility, thus no returned product investigation was performed.(b)(4).
Event or Problem Description
The angiosculpt device was used to treat the distal sfa.During inflation below nominal pressure (8 atm), the balloon ruptured.The procedure was completed with a new angiosculpt device.No patient injury reported.
Additional Manufacturer Narrative
Block h6: added codes 419 (balloon) and 2199 (no health consequences or impact).